Boundary controllability of non-linear stochastic differential inclusions
作者: Yong LiBing Liu
作者单位: 1Department of Mathematics, Huazhong University of Science and Technology, Hubei, P.R. China
刊名: Applicable Analysis, 2008, Vol.87 (6), pp.709-722
来源数据库: Taylor & Francis Journal
DOI: 10.1080/00036810802213231
关键词: mild solutionconvex multivalued mapstochastic differential inclusionscontrollability
原始语种摘要: The article is concerned with the boundary controllability of non-linear stochastic differential inclusions in a Banach space. Sufficient conditions for the boundary controllability are obtained by using a fixed point theorem for condensing maps due to Leray-Schauder non-linear alternative.
全文获取路径: Taylor & Francis  (合作)
分享到:
来源刊物:
影响因子:0.71 (2012)

×